# SDR P2EA2001V0018

- Difficulty date: November 12, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-Fuselage, at BS390, Between Str 17 & 18 L-H, Skin With Dent Out of Limits.-Repaired Fuselage Skin Section From BS387 to BS396, Between Str17 & 18 L-H,IAW SRM53-30-3 Fig17Note: See COOPESA Work Order No. O10863 1-9, VAM100 No.046 & 122SDA062.
